# SDR UIEA2025062300795

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 114,051 hours, 22,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT WEB AT STATION 742 ABOVE S35L AND S36L FOUND WITH SURFACE CORROSION.  REPAIR CARRIED OUT AS PER EN #3218-25. NO FURTHER DEFECTS NOTED.
